Dysfibrinogenaemia secondary to rocuronium-induced anaphylaxis

Dysfibrinogenaemia secondary to rocuronium-induced anaphylaxis

Published: 19 Oct 2017

© Anaesthesia Cases / 2017-0206 / ISSN 2396-8397

Authors

Dr Tim Orr [1]
Dr Jon Rosser [2]
  • [1] Specialist Registrar, Department of Anaesthesia, Sheffield Teaching Hospitals, Sheffield, United Kingdom
  • [2] Consultant, Department of Anaesthesia, Sheffield Teaching Hospitals, Sheffield, United Kingdom

Summary

We present a case of rocuronium-induced anaphylaxis resulting in cardiac arrest that was complicated by the complete qualitative and quantitive absence of fibrinogen on viscoelastic and laboratory coagulation testing. The abnormalities resolved following the administration of fibrinogen concentrate. We review the literature and discuss the management of this uncommon complication of anaphylaxis.

How to Submit a Case Report

Only registered users can submit case reports. Registration is free.

Current AAGBI members are automatically registered and just need to log onto the site using either their membership number or email address and click the ‘Submit a Case’ button
www.casereports.org/case-reports/user/login

If you are not an AAGBI member, please apply to become a registered user here: 
www.casereports.org/user/register

If you require assistance, please view our FAQs:
www.casereports.org/faq